# SDR SWAA2015121147023

- Difficulty date: November 1, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528
- Part serial: 1004678
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN, CRACKED AT FWD SIDE OF HANDLE ASSEMBLY CUT OUT.  REPAIRED SKIN IAW EA.
